Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 762486, 32 pages
http://dx.doi.org/10.1155/2011/762486
Research Article

A Class of Bridges of Iterated Integrals of Brownian Motion Related to Various Boundary Value Problems Involving the One-Dimensional Polyharmonic Operator

1Institut Camille Jordan, CNRS UMR5208, Université de Lyon, 20 avenue Albert Einstein, 69621 Villeurbanne Cedex, France
2Institut National des Sciences Appliquées de Lyon, Bâtiment Léonard de Vinci, 20 avenue Albert Einstein, 69621 Villeurbanne Cedex, France

Received 8 August 2011; Accepted 4 October 2011

Academic Editor: R. Liptser

Copyright © 2011 Aimé Lachal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aimé Lachal, “A Class of Bridges of Iterated Integrals of Brownian Motion Related to Various Boundary Value Problems Involving the One-Dimensional Polyharmonic Operator,” International Journal of Stochastic Analysis, vol. 2011, Article ID 762486, 32 pages, 2011. doi:10.1155/2011/762486